Titlebar
Publications listed by divisions  

Institutions of the University of Bayreuth
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics IV (Number Theory)

One level up ...
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Year | Person | Item Type
Jump to: 2018 | 2015 | 2014 | 2013 | 2010 | 2002 | 1993
Number of items at this level: 12.

2018

Volltext
Jakob, Konstantin:
Rigid Irregular Connections and Wildly Ramified l-adic Local Systems of Type G2.
Bayreuth , 2018 . - 125 p.
( Doctoral thesis, 2017 , Universität Bayreuth, Fakultät für Mathematik, Physik und Informatik)

2015

Volltext
Reiter, Stefan:
Halphen's transform and middle convolution.
In: Journal für die Reine und Angewandte Mathematik. (June 2015) Issue 704 . - pp. 1-20.
DOI: https://doi.org/10.1515/crelle-2013-0048
Review:

Volltext
Collas, Benjamin ; Maugeais, Sylvain:
Composantes irréductibles de lieux spéciaux d’espaces de modules de courbes, action galoisienne en genre quelconque.
In: Annales de l'institut Fourier. Vol. 65 (2015) Issue 1 . - pp. 245-276.
DOI: https://doi.org/10.5802/aif.2930

2014

Volltext

Volltext
Dettweiler, Michael ; Reiter, Stefan:
The classification of orthogonally rigid G₂-local systems and related differential operators.
In: Transactions of the American Mathematical Society. Vol. 366 (2014) Issue 11 . - pp. 5821-5851.
DOI: https://doi.org/10.1090/S0002-9947-2014-06042-X
Review:

2013

Volltext
Dettweiler, Michael ; Sabbah, Claude:
Hodge theory of the middle convolution.
In: Publications of the Research Institute for Mathematical Sciences : Ky¯oto-daigaku-s¯uri-kaiseki-kenky¯usho-kiy¯o. Vol. 49 (2013) Issue 4 . - pp. 761-800.
DOI: https://doi.org/10.4171/PRIMS/119
Review:

Volltext
Bogner, Michael ; Reiter, Stefan:
On symplectically rigid local systems of rank four and Calabi-Yau operators.
In: Journal of Symbolic Computation. Vol. 48 (2013) . - pp. 64-100.
DOI: https://doi.org/10.1016/j.jsc.2011.11.007
Review:

2010

Volltext
Dettweiler, Michael ; Reiter, Stefan:
Rigid local systems and motives of type G₂.
In: Compositio Mathematica. Vol. 146 (July 2010) Issue 4 . - pp. 929-963.
DOI: https://doi.org/10.1112/S0010437X10004641
Review:

Volltext
Amram, Meirav ; Dettweiler, Michael ; Teicher, Mina:
On rigid covers associated to the three-cuspidal quartic.
In: Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg. Vol. 80 (2010) Issue 1 . - pp. 1-8.
DOI: https://doi.org/10.1007/s12188-009-0033-0
Review:

2002

Meyer, Harald:
Konjugationsklassensummen in endlichen Gruppenringen.
Bayreuth : Mathematisches Inst. der Univ , 2002 . - VIII, 160 p. - (Bayreuther mathematische Schriften ; 66 )
( Doctoral thesis, 2002 , Universität Bayreuth, Fakultät für Mathematik und Physik)

1993

Nörenberg, Rainer:
Minimal-vollkonvexe Mengen in volltrennenden Strahlenkategorien.
1993 . - 115 p.
( Doctoral thesis, 1993 , Universität Bayreuth, Fakultät für Mathematik und Physik)

Geiß, Christof:
Tame distributive algebras and related topics.
1993 . - 42 S.
( Doctoral thesis, 1993 , Universität Bayreuth, Fakultät für Mathematik, Physik und Informatik)

This list was generated on Tue Apr 23 01:10:26 2019 CEST.
[Top of page]
URL für die Einbettung dieser Seite in externe WWW-Seiten über PHP:
http://eref.uni-bayreuth.de/cgi/exportview/divisions/111004/XML/111004.xml